Alert archive / Massachusetts / Frost Advisories in 2008
Frost Advisory 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 19, 2008, 4:25 AM EDT for Washington County, Rhode Island; Essex County, Middlesex County, Massachusetts. It took effect at Oct 20, 2008, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2008, 4:25 AM EDT (08:25 UTC)
- In effect from
- Oct 20, 2008, 2:00 AM EDT
- Expired
- Oct 20, 2008, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Essex County, MA, Middlesex County, MA, Washington County, RI
The radar
The Boston radar (KBOX), 27 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 190825 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 425 AM EDT SUN OCT 19 2008 MAZ005-013-191630- /O.CAN.KBOX.FZ.W.0004.000000T0000Z-081019T1300Z/ /O.UPG.KBOX.FZ.A.0002.081020T0600Z-081020T1100Z/ /O.NEW.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...FOXBORO...NORWOOD 425 AM EDT SUN OCT 19 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE FREEZE WARNING FOR EARLY THIS MORNING HAS BEEN CANCELLED. THIS INCLUDES CENTRAL MIDDLESEX AND WESTERN NORFOLK COUNTIES. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ004-009-011-026-NHZ015-190930- /O.CAN.KBOX.FZ.W.0004.000000T0000Z-081019T1300Z/ NORTHERN WORCESTER MA-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- NORTHERN MIDDLESEX MA-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...BARRE...FITCHBURG...BLANDFORD... SPRINGFIELD...AYER...PETERBOROUGH...WEARE 425 AM EDT SUN OCT 19 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZE WARNING FOR EARLY THIS MORNING. $$ CTZ002-003-191630- /O.UPG.KBOX.FZ.A.0002.081020T0600Z-081020T1100Z/ /O.NEW.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ HARTFORD CT-TOLLAND CT- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON 425 AM EDT SUN OCT 19 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS REPLACES THE FREEZE WATCH. THIS INCLUDES HARTFORD AND TOLLAND COUNTIES. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CTZ004-191630- /O.NEW.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ WINDHAM CT- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC 425 AM EDT SUN OCT 19 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING FOR WINDHAM COUNTY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT AROUND 30 DEGREES EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ006-007-014-RIZ006-191630- /O.NEW.KBOX.FR.Y.0009.081020T0600Z-081020T1200Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- WASHINGTON RI- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE... NARRAGANSETT...WESTERLY 425 AM EDT SUN OCT 19 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES ESSEX AND SOUTHEAST MIDDLESEX COUNTIES IN MASSACHUSETTS AND WASHINGTON COUNTY IN RHODE ISLAND. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW AND MID 30S LATE TONIGHT. LIGHT WINDS WILL ALLOW AREAS OF FROST TO DEVELOP. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MAZ024-191630- /O.NEW.KBOX.WI.Y.0019.081019T1200Z-081020T0000Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 425 AM EDT SUN OCT 19 2008 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. SUSTAINED NORTHEAST WINDS WILL INCREASE TO AROUND 30 MPH BY MID MORNING. WIND GUSTS TO 45 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL BE THIS AFTERNOON INTO THIS EVENING...BUT IT WILL REMAIN RATHER WINDY THROUGH MONDAY MORNING...AND THE WIND ADVISORY MAY NEED TO BE EXTENDED IN TIME. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
4 follow-up statements
000 WWUS71 KBOX 191515 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1115 AM EDT SUN OCT 19 2008 CTZ002>004-MAZ005-013-192315- /O.CON.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN NORFOLK MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...FOXBORO... NORWOOD 1115 AM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT AND WESTERN NORFOLK AND CENTRAL MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ006-007-014-RIZ006-192315- /O.CON.KBOX.FR.Y.0009.081020T0600Z-081020T1200Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- WASHINGTON RI- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE... NARRAGANSETT...WESTERLY 1115 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES ESSEX AND SOUTHEAST MIDDLESEX COUNTIES IN MASSACHUSETTS AND WASHINGTON COUNTY IN RHODE ISLAND. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW AND MID 30S LATE TONIGHT. LIGHT WINDS WILL ALLOW AREAS OF FROST TO DEVELOP. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MAZ024-192315- /O.CON.KBOX.WI.Y.0019.000000T0000Z-081020T0000Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 1115 AM EDT SUN OCT 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS ADVISORY INCLUDES NANTUCKET. SUSTAINED NORTHEAST WINDS WILL INCREASE TO AROUND 30 MPH BY MID MORNING. WIND GUSTS TO 45 MPH ARE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON INTO THE EVENING. HOWEVER...IT WILL REMAIN RATHER WINDY THROUGH MONDAY MORNING...SO THE WIND ADVISORY MAY NEED TO BE EXTENDED. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ EVT
000 WWUS71 KBOX 192107 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 507 PM EDT SUN OCT 19 2008 RIZ006-192215- /O.CAN.KBOX.FR.Y.0009.081020T0600Z-081020T1200Z/ WASHINGTON RI- INCLUDING THE CITIES OF...NARRAGANSETT...WESTERLY 507 PM EDT SUN OCT 19 2008 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY. OVERNIGHT LOWS ACROSS WASHINGTON COUNTY RHODE ISLAND ARE EXPECTED TO REMAIN NEAR OR ABOVE FREEZING. THERE MAY BE A FEW ISOLATED SPOTS WHERE LOWS MAY DIP TO NEAR 32 DEGREES...BUT A WIDESPREAD FROST IS NOT EXPECTED AT THIS TIME. $$ CTZ002>004-MAZ005-013-200515- /O.CON.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN NORFOLK MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...FOXBORO... NORWOOD 507 PM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT AND WESTERN NORFOLK AND CENTRAL MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ006-007-014-200515- /O.CON.KBOX.FR.Y.0009.081020T0600Z-081020T1200Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE 507 PM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES ESSEX AND SOUTHEAST MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S LATE TONIGHT. LIGHT WINDS WILL ALLOW AREAS OF FROST TO DEVELOP. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MAZ024-200000- /O.CON.KBOX.WI.Y.0019.000000T0000Z-081020T0000Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 507 PM EDT SUN OCT 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS ADVISORY INCLUDES NANTUCKET. SUSTAINED NORTHEAST WINDS AT 25 TO 35 MPH WILL CONTINUE INTO THIS EVENING. SOME WIND GUSTS TO 45 MPH ARE POSSIBLE. NORTH WINDS MAY PICK UP AGAIN MONDAY MORNING...THOUGH THEY ARE NOT EXPECTED TO BE AS HIGH AS TODAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ EVT
000 WWUS71 KBOX 200219 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1019 PM EDT SUN OCT 19 2008 CTZ002>004-MAZ005-013-201030- /O.CON.KBOX.FZ.W.0005.081020T0600Z-081020T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN NORFOLK MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...FOXBORO... NORWOOD 1019 PM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT AND WESTERN NORFOLK AND CENTRAL MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR BELOW FOR SEVERAL HOURS LATE TONIGHT WITH WIDESPREAD FROST. LOWS WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ006-007-014-201030- /O.CON.KBOX.FR.Y.0009.081020T0600Z-081020T1200Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE 1019 PM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THIS INCLUDES ESSEX AND SOUTHEAST MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S LATE TONIGHT. LIGHT WINDS WILL ALLOW AREAS OF FROST TO DEVELOP. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KBOX 200853 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 453 AM EDT MON OCT 20 2008 MAZ013-201000- /O.CAN.KBOX.FZ.W.0005.000000T0000Z-081020T1200Z/ WESTERN NORFOLK MA- INCLUDING THE CITIES OF...FOXBORO...NORWOOD 453 AM EDT MON OCT 20 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZE WARNING FOR WESTERN NORFOLK COUNTY. $$ CTZ002>004-MAZ005-201200- /O.CON.KBOX.FZ.W.0005.000000T0000Z-081020T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL 453 AM EDT MON OCT 20 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THIS INCLUDES HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT AND CENTRAL MIDDLESEX COUNTIES IN MASSACHUSETTS. BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST WILL CONTINUE EARLY THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MAZ006-007-014-201200- /O.CON.KBOX.FR.Y.0009.000000T0000Z-081020T1200Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE 453 AM EDT MON OCT 20 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THIS INCLUDES ESSEX AND SOUTHEAST MIDDLESEX COUNTIES IN MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S LATE TONIGHT. LIGHT WINDS WILL ALLOW AREAS OF FROST TO DEVELOP. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 19, 4:01 AM EDT, 24 minutes earlier.
Area forecast discussion, Oct 19, 4:01 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EDT SUN OCT 19 2008
.SYNOPSIS...
A MAJOR OCEAN STORM FORMING SOUTH OF NEW ENGLAND WILL SLIDE WELL TO
THE EAST OF CAPE COD MONDAY WITH ITS PRIMARY IMPACT FOR MARINERS.
HIGH PRESSURE OVER WESTERN NEW ENGLAND WILL SLOWLY WEAKEN SUNDAY AND
MON. A STRONG COLD FRONT WITH LOW PRES DEVELOPING ON IT CROSSES NEW
ENGLAND LATE TUE AND TUE NIGHT. STRONG COOL HIGH PRES WILL DOMINATE
THE WEATHER SCENE FROM SOUTHEAST CANADA THROUGH NEW ENGLAND LATE WED
INTO THE FIRST HALF OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LARGE OCEAN STORM MAY EVENTUALLY TRANSITION TO A HYBRID AS MODELS
INDICATE SOME WARM CORE CHARACTERISTICS. THIS STORM REMAINS WELL
OFFSHORE AND RAIN SHIELD IS EXPECTED TO REMAIN SOUTH AND EAST OF ACK
SO DRY FCST. SFC HIGH JUST TO THE NORTH WILL MAINTAIN MOSUNNY SKIES
FOR MUCH OF THE REGION...BUT PLENTY OF HIGH CLOUDS SE NEW ENG MAY
KEEP SKIES MOCLDY CAPE/ISLANDS.
MAIN EFFECT OF STORM WILL BE WIND NEAR SOUTH COAST AND CAPE/ISLANDS
AND POSSIBLE MINOR COASTAL FLOODING EAST COAST OF CAPE COD/ACK
DURING THIS AFTERNOONS HIGH TIDE.
WE ISSUED WIND ADVSY FOR ACK 12Z-00Z FOR MAINLY SUSTAINED WINDS
EXCEEDING 30 MPH. GUSTS TO 40-45 MPH LIKELY.
COASTAL FLOOD THREAT DISCUSSED BELOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
WE DISCOUNTED NAM WITH STORM TRACK/INTENSITY AS IT APPEARED TOO DEEP
AND TOO SLOW COMPARED TO MODEL CONSENSUS. FOLLOWED GFS WHICH SHOWS
OCEAN STORM LIFTING NE AND WELL OUT TO SEA MON. KEPT DRY FCST
TONIGHT DESPITE SREF AND MAV POPS INDICATING CHC FOR CAPE/ISLANDS.
LOOKS TOO DRY IN DEEP LAYER ABOVE 850 MB TO GET SHOWERS ON THE CAPE.
COLD TONIGHT WITH MINS LOW 20S TO LOW 30S INTERIOR AND WE ISSUED
FREEZE WARNING AND FROST ADVISORIES FOR AREAS WHICH HAVE NOT HAD
WIDESPREAD FREEZE/FROST YET. WIND WILL KEEP IT MILDER NEAR THE
COAST. SKIES CLEAR TONIGHT...EXCEPT CIRRUS CAPE/ISLANDS.
IT WILL REMAIN WINDY TONIGHT CAPE/ISLANDS WITH GUSTS TO 35-40 MPH.
WIND ADVSY MAY NEED TO BE EXTENDED FOR ACK.
MON...HIGH CLOUDS MOVE OUT IN THE MORNING...OTHERWISE MOSUNNY WITH
GRADUAL DIMINISHING WIND FOR CAPE/ISLANDS. SOME MID/HIGH CLOUDS
WILL MOVE IN FROM THE WEST DURING THE AFTERNOON AHEAD OF NEXT
FRONT. MAXES 55 TO 60.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A VIGOROUS UPPER LEVEL TROUGH IS FORECAST TO PASS ACROSS NEW ENGLAND
TUE AND TUE NIGHT. 12Z GFS AND 12Z ECMWF RUNS HAVE A CLOSED LOW
CENTER AT 500 MB MOVING ACROSS CENTRAL NEW ENGLAND TUE
AFTERNOON...THE GFS A FEW HOURS FASTER. THE NAM IS MORE AMPLIFIED
AND SLOWER WITH A CLOSED LOW CENTER OVER THE BERKSHIRES TUE EVENING.
ON ALL MODELS...THE CORRESPONDING SURFACE LOW WILL BE WELL OFF THE
COAST BY WED MORNING WITH COLD AIR POURING INTO SOUTHERN NEW ENGLAND
ON BLUSTERY NORTHWEST WINDS.
ALTHOUGH DEEP MOISTURE APPEARS TO BE LACKING...THE STRENGTH OF THE
UPPER LOW...SURFACE CONVERGENCE AND BEGINNINGS OF SURFACE CYCLOGENESIS
JUST OFFSHORE ARE ENOUGH TO KEEP CHANCE POPS GOING. THE ECMWF HAS THE
MOST QPF WITH 0.40 INCHES OVER SOUTHERN NEW HAMPSHIRE. WILL HAVE TO
WATCH THIS CAREFULLY...SINCE LATE IN THE AFTERNOON AND ESPECIALLY AT
NIGHT...THIS COULD MIX WITH OR CHANGE TO SOME SNOW BEFORE ENDING
THERE...AND NORTH OF ROUTE 2 IN MASSACHUSETTS. HOWEVER...WITH THE
MODEL CONSENSUS SHOWING THE TRACK OF THE UPPER LOW CENTER PASSING
OVER SOUTHERN NEW HAMPSHIRE...AM RELUCTANT TO FORECAST MUCH IN THE
WAY OF PRECIPITATION SOUTH OF THE ROUTE 2 CORRIDOR.
DEVELOPING SURFACE LOW OFFSHORE AND STRONG CAA SET STAGE FOR
POTENTIALLY GALE FORCE WIND GUSTS OVER COASTAL WATERS ON WED.
ALSO...FLOW BECOMES MORE N TO NNE ON WED WITH VERY STEEP LOW LEVEL
LAPSE RATE. HAVE HELD SOME CLOUDS AND SLIGHT CHANCE POPS OVER OUTER
CAPE AND ACK ON WED FOR POTENTIAL OCEAN EFFECT PRECIP. BOUNDARY LAYER
ACROSS CAPE APPEARS TOO WARM TO SUPPORT SNOW BUT CANNOT RULE OUT A
BAND OR TWO OF RAIN SHOWERS OVER THE OUTER CAPE AND ACK DURING WED.
VERY STRONG SURFACE HIGH FOR THIS TIME OF YEAR SETTLES ACROSS SE
CANADA AND NEW ENGLAND AND KEEPS OUR REGION IN COOL AND DRY AIR MASS
THROUGH MOST OF SATURDAY. LOOKS LIKE IT SHOULD REMAIN DRY FOR THE
SOUTHERN NEW ENGLAND WEATHER CONFERENCE ON SATURDAY...SEE TAUNTON
WEBSITE FOR FURTHER DETAILS ON THIS. MAY SEE COLDEST TEMPS OF THE YEAR
SO FAR WED NIGHT WITH LOWS IN THE 20S AND LOWER 30S IN MOST AREAS
AWAY FROM THE COAST. THERE IS A GOOD CHANCE THAT AFTER THU NIGHT THE
GROWING SEASON WILL BE FINISHED ACROSS MOST OF THE AREA.
CLOUDS WILL BE ON THE INCREASE LATE SATURDAY AND RAIN MAY ARRIVE
SATURDAY NIGHT AHEAD OF AN INVERTED TROUGH THAT DEVELOPS ALONG THE
EAST COAST...ORIGINATING FROM A SURFACE LOW PRESSURE SYSTEM NEAR
FLORIDA. THIS HAS THE POTENTIAL TO MAKE FOR A WET LATTER HALF OF THE
WEEKEND AND INTO MONDAY...BUT THAT IS BEYOND OUR FORECAST PERIOD.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
VFR THROUGH MON. A PERIOD OF BKN CIGS AROUND 4K FT POSSIBLE PVD-FMH-
HYA-ACK THIS MORNING...OTHERWISE SKC WITH BKN-OVC CIRRUS CAPE/ISLANDS
THROUGH TONIGHT. SOME MID/HIGH CLOUDS MOVE IN FROM THE WEST MON
AFTERNOON WELL AHEAD OF NEXT FRONT.
WIND WILL BE THE BIGGER ISSUE ALONG THE COAST...ESPECIALLY ACK. NE
GUSTS OF 34-38 KTS EXPECTED ACK AT TIMES TODAY AND POSSIBLY
CONTINUING THROUGH TONIGHT...BEFORE DIMINISHING DURING MON AS OCEAN
STORM PULLS AWAY.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY
GENERALLY VFR CONDITIONS ALTHOUGH MVFR CIGS POSSIBLE MON MORNING FROM
OCEAN EFFECT CLOUDINESS. SPOTTY MVFR CIGS AND VSBYS ALSO POSSIBLE WITH
ANY SHOWERS TUE. SFC WINDS MAY GUST TO 25 OR 30 KT MON ACK/HYA/FMH AND
AGAIN ON WED.
&&
.MARINE...
GALES FOR ALL WATERS EXCEPT BOSTON HARBOR...NARRAGANSETT BAY AND
BLOCK ISLAND SOUND WHERE SCA. STRONGEST WINDS WITH G40 KTS WILL BE
SOUTH AND EAST OF ACK THIS AFTERNOON AND TONIGHT. G45 KTS POSSIBLE
30 E OF ACK.
WINDS SLOWLY DIMNISH FROM WEST TO EAST DURING MON...BUT MORNING
GALES LIKELY SE WATERS BEFORE DIMINISHING.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY
OFFSHORE SURFACE LOW CONTINUES TO DEEPEN MON AS IT TRACKS E OF GEORGES
BANK. WINDS MAY STILL BE APPROACHING GALE FORCE OVER THE WATERS S AND
E OF NANTUCKET MON. THEN LATER IN THE WEEK...DEVELOPING SURFACE LOW
OVER THE GULF OF MAINE AND STRONG COLD AIR ADVECTION MAY SET THE
STAGE FOR GALE OR NEAR GALE FORCE NW TO N WINDS LATE TUE NIGHT
THROUGH WED NIGHT...WITH THE STRONGEST GUSTS EXPECTED WED NIGHT. SEAS
WILL BUILD TO 6 TO 9 FT OVER THE COASTAL WATERS WED... WITH CONDITIONS
GRADUALLY IMPROVING ON THU.
&&
.TIDES/COASTAL FLOODING...
WE ISSUED COASTAL FLOOD ADVISORY OR CAPE COD AND ACK EAST FACING
COASTLINE FOR THIS AFTERNOONS HIGH TIDE. HIGHEST CONFIDENCE FOR
MINOR FLOODING IS IN THIS REGION WHERE STRONGEST WIND/SEAS AND
HIGHEST SURGE UP TO 1 FT. STORM TIDES WITHIN 1 FOOT OF FS AT HIGH
TIDE AND SEAS 10-15 FT OFF CAPE AND ACK SHOULD PRODUCE THE EXTRA
WATER ELEVATION FOR MINOR FLOODING. LOWER PROB OF MINOR FLOODING
FURTHER NORTH ACROSS EAST COASTAL MA. WE DID NOT ISSUE ADVSY HERE
AS WINDS AND SEAS WILL BE A LITTLE LESS BUT SPLASHOVER POSSIBLE.
THINK FLOOD THREAT FOR MON AFTERNOON HIGH TIDE WILL BE LOWER THAN
TDA AS WINDS DIMINISHING/BECOMING NORTH AND SEAS LESS. BUT WILL
HAVE TO WATCH FOR CAPE/ISLANDS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR CTZ002>004.
MA...FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR MAZ006-007-014.
FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR MAZ005-013.
COASTAL FLOOD ADVISORY FROM 2 PM TO 6 PM EDT THIS AFTERNOON
FOR MAZ022-024.
WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR MAZ024.
NH...NONE.
RI...FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR RIZ006.
MARINE...GALE WARNING UNTIL 6 AM EDT MONDAY FOR ANZ232-254-255.
GALE WARNING FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING
FOR ANZ231-233>235.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 2 AM EDT MONDAY
FOR ANZ230-236.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ237-250.
&&
SYNOPSIS...KJC/DRAG
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...DRAG
AVIATION...KJC/DRAG
MARINE...KJC/DRAG
TIDES/COASTAL FLOODING...KJCHazardous weather outlook, Oct 18, 4:40 PM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 440 PM EDT SAT OCT 18 2008 CTZ004-MAZ002-003-006-008-010-012-014-017-018-020-021-NHZ011-012- RIZ001>008-191200- WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN ESSEX MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 440 PM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FREEZE WATCH MAY BE NEEDED FOR NORTHEAST CONNECTICUT AND THE REGION FROM WORCESTER TO NORTHWEST RHODE ISLAND EARLY MONDAY. EVEN COLDER TEMPERATURES ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY NIGHT WITH FREEZE WARNING POTENTIAL POSSIBLY EXPANDED CLOSE TO THE CITIES OF BOSTON AND PROVIDENCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CTZ002-003-MAZ005-013-191200- HARTFORD CT-TOLLAND CT-CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA- 440 PM EDT SAT OCT 18 2008 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND EASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. EVEN COLDER TEMPERATURES ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MAZ004-009-011-026-NHZ015-191200- NORTHERN WORCESTER MA-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- NORTHERN MIDDLESEX MA-WESTERN AND CENTRAL HILLSBOROUGH NH- 440 PM EDT SAT OCT 18 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. EVEN COLDER TEMPERATURES ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ232-254-255-191200- NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 440 PM EDT SAT OCT 18 2008 ...GALE WARNING IN EFFECT FROM 3 AM SUNDAY TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. WINDS MAY APPROACH GALE FORCE FOR A TIME TUESDAY NIGHT INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE SUNDAY OR MONDAY. ANZ231-233-235-191200- CAPE COD BAY-VINEYARD SOUND-RHODE ISLAND SOUND- 440 PM EDT SAT OCT 18 2008 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. WINDS MAY APPROACH GALE FORCE FOR A TIME TUESDAY NIGHT INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ230-234-236-237-250-191200- BOSTON HARBOR-BUZZARDS BAY-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 440 PM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE POSSIBLE LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MAZ007-015-016-019-022>024-191200- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 440 PM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR COASTAL FLOODING IS POSSIBLE AT THE TIME OF HIGH TIDE BOTH SUNDAY AND MONDAY AFTERNOONS. HIGH ASTRONOMICAL TIDES COMBINED WITH BUILDING SEAS AND A STORM SURGE OF ONE HALF TO 1 FOOT IS EXPECTED TO CAUSE SPLASHOVER ONTO VULNERABLE OCEAN EXPOSURES FROM PLUM ISLAND TO SCITUATE AS WELL AS THE OUTER CAPE AND AND NANTUCKET. SEAS OF 8 FEET ARE FORECAST FOR THE NORTHEAST MASSACHUSETTS COAST RANGING TO BETWEEN 9 AND 13 FEET RIDING ASHORE THE EAST SIDE OF NANTUCKET ISLAND. BEACH EROSION IS EXPECTED. A WIND ADVISORY MAY BE NEEDED FOR NANTUCKET ISLAND SUNDAY OR SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND MONDAY. DRAG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 4:25 AM EDT | Freeze Warning | BOX | Middlesex, Norfolk | 28 hr |
| Oct 19, 4:25 AM EDT | Wind Advisory | BOX | Nantucket | 16 hr |
| Oct 19, 5:09 AM EDT | Coastal Flood Advisory | BOX | Barnstable, Nantucket | 13 hr |
Nearby
Frost Advisories in Massachusetts, 2008Frost Advisories in Rhode Island, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.